Geodesic polyhedra and nets

Zoran Stanić

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 41-55
  • ISSN: 1450-9628

How to cite


Zoran Stanić. "Geodesic polyhedra and nets." Kragujevac Journal of Mathematics 28.28 (2005): 41-55. <>.

author = {Zoran Stanić},
journal = {Kragujevac Journal of Mathematics},
keywords = {polyhedral surface; total vertex angle; discrete net; geodesic polyhedral surface},
language = {eng},
number = {28},
pages = {41-55},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Geodesic polyhedra and nets},
url = {},
volume = {28},
year = {2005},

AU - Zoran Stanić
TI - Geodesic polyhedra and nets
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 41
EP - 55
LA - eng
KW - polyhedral surface; total vertex angle; discrete net; geodesic polyhedral surface
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.